Schatten class weighted composition operators on weighted Bergman spaces of bounded symmetric domains

Kumar, Sanjay and Sharma, Som Datt: Schatten class weighted composition operators on weighted Bergman spaces of bounded symmetric domains. Acta scientiarum mathematicarum, (76) 1-2. pp. 193-206. (2010)

[img] Cikk, tanulmány, mű
math_076_numb_001_002_193-206.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2010
Volume: 76
Number: 1-2
Page Range: pp. 193-206
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 205-206.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2019. Sep. 09. 13:42
URI: http://acta.bibl.u-szeged.hu/id/eprint/16346

Actions (login required)

View Item View Item